Reed-Muller codes and permutation decoding

H...............H

Show simple item record

dc.contributor.author Key, Jennifer D.
dc.contributor.author McDonough, Thomas P.
dc.contributor.author Mavron, Vassili C.
dc.date.accessioned 2010-11-22T09:33:33Z
dc.date.available 2010-11-22T09:33:33Z
dc.date.issued 2010-11-28
dc.identifier.citation Key , J D , McDonough , T P & Mavron , V C 2010 , ' Reed-Muller codes and permutation decoding ' Discrete Mathematics , pp. 3114-3119 . en
dc.identifier.other PURE: 142367
dc.identifier.other dspace: 2160/5920
dc.identifier.uri http://hdl.handle.net/2160/5920
dc.description Mavron, V. C., Key, J. D., McDonough, T. P. (2010) Reed-Muller codes and permutation decoding. Discrete Mathematics, 310 (22), 3114-3119 Sponsorship: London Mathematical Society (Partial support) en
dc.description.abstract We show that the first- and second-order Reed–Muller codes, and , can be used for permutation decoding by finding, within the translation group, (m−1)- and (m+1)-PD-sets for for m≥5,6, respectively, and (m−3)-PD-sets for for m≥8. We extend the results of Seneviratne [P. Seneviratne, Partial permutation decoding for the first-order Reed-Muller codes, Discrete Math., 309 (2009), 1967–1970]. en
dc.format.extent 6 en
dc.language.iso eng
dc.relation.ispartof Discrete Mathematics en
dc.title Reed-Muller codes and permutation decoding en
dc.type Text en
dc.type.publicationtype Article (Journal) en
dc.identifier.doi http://dx.doi.org/10.1016/j.disc.2009.06.001
dc.contributor.institution Institute of Mathematics & Physics (ADT) en
dc.contributor.institution Algebraic Combinatorics en
dc.description.status Peer reviewed en


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search Cadair


Advanced Search

Browse

My Account